Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Severe stomach pain in lower left quadrant, vomiting, joint pain, headache. Family history of ricket. Cause?

My husband is having severe stomach pain in the lower left quadrant, it causes vomiting, joint pain,headaches, irritation to light, urine that smells like glucose , elevated ALT test since March of this year, Diarrhea , and weight lose. He has been to all kinds of doctors, had ct scans and mri s done. Everything shows clear acccording to the specialist. He does not drink or smoke. However he has a family history of lukemia and he had Rickets as a child. He s been tested for all STD s which are neg. Hep A is neg.Blood test come back fine except elevated ALT s.The symptoms have been presistant since Jan of this year and the pain is getting worse. What are some diseases that we can have a doctor look for or what can cause these symptoms?
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
He may be suffering from appendicitic or some disease of colon. Do sigmoidoscopy. Thanks take care
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor